MAUDE Adverse Event Report: VASORUM LTD. CELT ACD VASCULAR CLOSURE DEVICE

VASORUM LTD. CELT ACD VASCULAR CLOSURE DEVICE
Model Number KCLT-05
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Foreign Body Embolism (4439)
Date of Event 11/09/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
During processing of this complaint, attempts were made to obtain complete event, patient and device information.A search of the record files found one other event (b)(4) with the same lot number however, there is no evidence to suggest that the 2 events are related.This report is the final report being submitted by vasorum.All available information has been placed on file in the customer complaint files of vasorum ltd for appropriate tracking, trending and follow-up.(b)(4).
 
Event or Problem Description
It was reported that a physician attempted to use a celt acd 5f to close a 5f arterial puncture.Steps were performed as per ifu but bleeding was noticed immediately upon ejection of the implant.Manual compression was performed to achieve hemostasis.The physician then elected to reaccess the arterial system from the opposite groin to determine if the implant had embolized and if so what location.The angiogram revealed the implant in the middle of the peroneal artery but was not occlusive and the patient had no symptoms.The patient was held for observation overnight and a vascular surgeon was consulted.It is not known if the patient developed any symptoms the following day but it is understood the surgeon elected to perform surgery to remove the implant.It is not known what surgery was performed specifically but it is understood that the peroneal artery was sacrificed during the surgery.The patient was reported to be stable and was discharged from the hospital.

Brand Name
CELT ACD VASCULAR CLOSURE DEVICE
Common Device Name
VASCULAR CLOSURE DEVICE
Manufacturer (Section D)
VASORUM LTD.
2012 orchard avenue
citywest business campus
dublin, D24WP W6
EI  D24WPW6
Manufacturer (Section G)
VASORUM LTD.
2012 orchard avenue
citywest business campus
dublin, D24W9 W6
EI   D24W9W6
Manufacturer Contact
2012 orchard avenue
citywest business campus
dublin, D24W9-W6
MDR Report Key15993944
Report Number3009984513-2022-00016
Device Sequence Number6103199
Product Code MGB
UDI-Device Identifier05391530280006
UDI-Public(01)05391530280006(17)250518(10)915476
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P150006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/16/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/18/2025
Device Model NumberKCLT-05
Device Lot Number915476
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/11/2022
Initial Report FDA Received Date12/16/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown